Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010, Article ID 156725, 18 pages
http://dx.doi.org/10.1155/2010/156725
Research Article

Global Stability and Oscillation of a Discrete Annual Plants Model

1Department of Mathematics, College of Science, King Saud University, Riyadh 11451, Saudi Arabia
2Department of Mathematics, Faculty of Science, Mansoura University, Mansoura 35516, Egypt

Received 26 September 2010; Accepted 2 November 2010

Academic Editor: Nicholas Alikakos

Copyright © 2010 S. H. Saker. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. H. Saker, “Global Stability and Oscillation of a Discrete Annual Plants Model,” Abstract and Applied Analysis, vol. 2010, Article ID 156725, 18 pages, 2010. https://doi.org/10.1155/2010/156725.